# SDR CALA9601670

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK JUST INBOARD OF ACTUATOR, IN LOWER SKIN OF RT WING NR 5 SLAT PANEL.  A DOUBLER WAS INSTALLED IAW ECRA 5750-01159.
